Last year, precisely on the 1st of September, I decided to bite the bullet and take propecia. I was taking 0.5mg once every 2 days
. I encountered minor side effects from the first week (weaker morning erections) but otherwise things were going well until things got progressively worse after 4 months (January) and almost unbearably so by February (I couldnít maintain an erection for longer than 60 seconds). The fact that these side effects occurred 5 months from taking the first pill made me realise that these side effects were as a result of the medication and not psychological (I knew about side effects before taking it). Interestingly my hair had thickened pretty well around the time my side effects became more and more noticeable (month 4-5). Thankfully I recovered fully and suffered no post-fin disorder.
I had updated my progress every now and then and is documented in this thread:http://www.baldtruthtalk.com/showthread.php?t=6023
So, 7 months after discontinuing finasteride, I am now going to give it another shot, this time Iíll take roughly 0.25mg once every 3 days.
I will document any side effects I may encounter in this thread like the last thread. This will in essence by my finasteride diary. Should I develop the side effects I did previously I am going to discontinue this drug for good.
I hope this will help any others out there wanting to do the same.